Dimitris Koukoulopoulos
Dimitris Koukoulopoulos
Bestätigte E-Mail-Adresse bei umontreal.ca - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Localized factorizations of integers
D Koukoulopoulos
Proceedings of the London Mathematical Society 101 (2), 392-426, 2010
212010
Pretentious multiplicative functions and the prime number theorem for arithmetic progressions
D Koukoulopoulos
Compositio Mathematica 149 (7), 1129-1149, 2013
162013
The frequency of elliptic curve groups over prime finite fields
V Chandee, C David, D Koukoulopoulos, E Smith
arXiv preprint arXiv:1405.6923; to appear in Canad. Math. J., 2014
142014
Primes in short arithmetic progressions
D Koukoulopoulos
Int. J. Number Theory 11 (5), 1499-1521, 2015
132015
Sums of Euler products and statistics of elliptic curves
C David, D Koukoulopoulos, E Smith
Mathematische Annalen 368 (1-2), 685-752, 2017
122017
On the number of integers in a generalized multiplication table
D Koukoulopoulos
Journal für die reine und angewandte Mathematik 2014 (689), 33-99, 2014
122014
On multiplicative functions which are small on average
D Koukoulopoulos
Geometric and Functional Analysis 23 (5), 1569-1630, 2013
122013
The frequency and the structure of large character sums
J Bober, L Goldmakher, A Granville, D Koukoulopoulos
arXiv preprint arXiv:1410.8189, 2014
112014
When the sieve works
A Granville, D Koukoulopoulos, K Matomäki
Duke Math. J. 164 (10), 1935-1969, 2015
102015
On the Duffin-Schaeffer conjecture
J Maynard, D Koukoulopoulos
Annals of Mathematics, 0
8*
Divisors of shifted primes
D Koukoulopoulos
International Mathematics Research Notices 2010 (24), 4585-4627, 2010
72010
Group structures of elliptic curves over finite fields
V Chandee, C David, D Koukoulopoulos, E Smith
International Mathematics Research Notices 2014 (19), 5230-5248, 2014
62014
Permutations contained in transitive subgroups
S Eberhard, K Ford, D Koukoulopoulos
arXiv preprint arXiv:1605.01068, 2016
52016
Beyond the LSD method for the partial sums of multiplicative functions
A Granville, D Koukoulopoulos
The Ramanujan Journal 49 (2), 287-319, 2019
42019
The distribution of prime numbers
D Koukoulopoulos
American Mathematical Soc., 2019
32019
On the concentration of certain additive functions
D Koukoulopoulos
Acta Arith. 162 (3), 223-241, 2014
22014
Arrangements of stars on the American flag
D Koukoulopoulos, J Thiel
The American Mathematical Monthly 119 (6), 443-450, 2012
22012
Sieve methods
D Koukoulopoulos
Preprint, 2012
22012
The structure of multiplicative functions with small partial sums
D Koukoulopoulos, K Soundararajan
arXiv preprint arXiv:1909.13105, 2019
12019
Best possible densities of Dickson m-tuples, as a consequence of Zhang-Maynard-Tao
A Granville, DM Kane, D Koukoulopoulos, RJL Oliver
Analytic Number Theory. In Honor of Helmut Maier's 60th Birthday., 2015
12015
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20